# SDR A6WA201644257

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 33,583 hours, 31,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB OUT REC GEAR DISAGREE WARNING, NLG RED HASHES RAN QRH MSGS CLEARED RETURNED TO DEPARTURE IAW QRH.  MESSAGES RECEIVED AT AROUND 7,000 FT AND 250 KTS GEAR WAS UP SLOWED TO C/W QRH WHEN HYD 2 AND 3B SEL ON MSG CLEARED.  HYDS WERE IN AUTO AND INDICATIONS NORMAL.  PSEU FAULT CODE S35 NEAR.  REMOVED AND REPLACED NR 2 NLG DOWNLOCK SENSOR PER AMM 32-61-05. OPS CHECKED GOOD.
